# SDR R61A201401150106

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Bracket
- Part number: 17085493403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CARGO DOOR FWD AND AFT LOWER CORNER FRAME SEAL REST CORRODED.   R & R SEAL REST .
